MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; ENDOSCOPE DRYING/STORAGE CABINET

STERIS CORPORATION RELIANCE; ENDOSCOPE DRYING/STORAGE CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the chamber door to their 6500 series reliance endoscope drying and storage cabinet detached while an employee was unloading the chamber.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 6500 series reliance endoscope drying and storage cabinet and found the top door hinge assembly to the chamber door was dislodged and resulted in the reported event.The technician replaced all door hinges to the chamber door.The unit was tested, confirmed to be operating according to specification, and returned to service.The device history record for the unit was reviewed and confirmed the unit was manufactured to specifications; no abnormalities were noted.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
RELIANCE
Common Device Name
ENDOSCOPE DRYING/STORAGE CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23708653
Report Number3003950207-2025-00011
Device Sequence Number10628888
Product Code PUP
UDI-Device Identifier00724995229504
UDI-Public(01)00724995229504(11)250203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650012MU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown